# SDR HNAA2021010500006

- Difficulty date: January 4, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 38,577 hours, 34,958 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE NR 2 SHUTDOWN IN FLIGHT (NO ABNORMAL INDICATIONS PRIOR TO SHUTDOWN).  ENGINE IS BEING R&R'D CURRENTLY IN BDL.
